X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematical physics (5) 5
physics, mathematical (3) 3
symmetries (3) 3
analysis (2) 2
differential equations, partial (2) 2
mathematics (2) 2
mathematics, applied (2) 2
motion (2) 2
nonlinear sciences - exactly solvable and integrable systems (2) 2
physics, fluids & plasmas (2) 2
potentials (2) 2
quantum-mechanics (2) 2
34k37 (1) 1
35r11 (1) 1
3rd-order integrals (1) 1
76m60 (1) 1
anomalous diffusion (1) 1
appell sequences (1) 1
applications of lie groups to physics; explicit representations (1) 1
applied mathematics (1) 1
bi-hamiltonian systems (1) 1
calculus (1) 1
calogero-moser system (1) 1
classical mechanics (1) 1
combinatorics (1) 1
congresses (1) 1
congruences (1) 1
constants (1) 1
difference-equations (1) 1
dynamical symmetries (1) 1
ecuaciones diferenciales parciales (1) 1
equation (1) 1
equations aux derivees partielles (1) 1
euclidean-space (1) 1
exact solvability (1) 1
exactly solvable and integrable systems (1) 1
finite operator theory (1) 1
fokker-planck equation (1) 1
fractional calculus (1) 1
fractional ordinary and partial differential equations (1) 1
física matemática (1) 1
generalized bernoulli polynomials (1) 1
hamilton sistemleri - kongreler (1) 1
hamiltonian systems (1) 1
henon-heiles system (1) 1
high energy physics - theory (1) 1
higher-order (1) 1
hydrogen-atom (1) 1
integrals (1) 1
kuantum teorisi (1) 1
kummer (1) 1
lie theory (1) 1
lie-algebras (1) 1
manifoldlar - kongreler (1) 1
manifolds (1) 1
matematiksel fizik - kongreler (1) 1
mathematics - analysis of pdes (1) 1
mathematics, interdisciplinary applications (1) 1
mathematische physik (1) 1
múltiples (1) 1
n=2 systems (1) 1
nonlinear sciences (1) 1
numbers (1) 1
physique mathematique (1) 1
physique mathématique (1) 1
primary 26a33 (1) 1
proceedings, conferences, collections, etc. {quantum theory} (1) 1
quantum theory (1) 1
recursion operators (1) 1
relations with integrable systems {groups and algebras in quantum theory} (1) 1
relaxation (1) 1
riemann-liouville fractional operator (1) 1
s-2 (1) 1
secondary 34a08 (1) 1
separability (1) 1
sistemas hamiltonianos (1) 1
symmetries, invariants, invariant manifolds, momentum maps, reduction {finite-dimensional hamiltonian, lagrangian, contact, and nonholonomic systems} (1) 1
systemes hamiltoniens (1) 1
systèmes hamiltoniens (1) 1
teoría cuántica (1) 1
theorie quantique (1) 1
théorie quantique (1) 1
varietes (1) 1
variétés (1) 1
winternitz system (1) 1
équations aux dérivées partielles (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 341, Issue 2, pp. 1295 - 1310
A construction of new sequences of generalized Bernoulli polynomials of first and second kind is proposed. These sequences share with the classical Bernoulli... 
Finite operator theory | Appell sequences | Generalized Bernoulli polynomials | generalized Bernoulli polynomials | MATHEMATICS | MATHEMATICS, APPLIED | HIGHER-ORDER | NUMBERS | CALCULUS | DIFFERENCE-EQUATIONS | finite operator theory | KUMMER | CONGRUENCES | COMBINATORICS
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 02/2017, Volume 20, Issue 1, pp. 212 - 231
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 04/2012, Volume 85, Issue 4, p. 046602
We show that the notion of generalized Lenard chains naturally allows formulation of the theory of multiseparable and superintegrable systems in the context of... 
INTEGRALS | PHYSICS, FLUIDS & PLASMAS | RECURSION OPERATORS | SEPARABILITY | HENON-HEILES SYSTEM | HYDROGEN-ATOM | BI-HAMILTONIAN SYSTEMS | DYNAMICAL SYMMETRIES | QUANTUM-MECHANICS | PHYSICS, MATHEMATICAL | EQUATION
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 10/2008, Volume 78, Issue 4, p. 046608
We introduce a 2N-parametric family of maximally superintegrable systems in N dimensions, obtained as a reduction of an anisotropic harmonic oscillator in a... 
MOTION | SYMMETRIES | PHYSICS, FLUIDS & PLASMAS | CLASSICAL MECHANICS | EXACT SOLVABILITY | 3RD-ORDER INTEGRALS | S-2 | POTENTIALS | QUANTUM-MECHANICS | PHYSICS, MATHEMATICAL
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 09/2001, Volume 42, Issue 9, pp. 4248 - 4257
It is shown that all four superintegrable quantum systems on the Euclidean plane possess the same underlying hidden algebra sl(3). The gauge-rotated... 
CALOGERO-MOSER SYSTEM | LIE-ALGEBRAS | MOTION | SYMMETRIES | CONSTANTS | WINTERNITZ SYSTEM | N=2 SYSTEMS | EUCLIDEAN-SPACE | POTENTIALS | PHYSICS, MATHEMATICAL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.